Our partner

Weight gain

Medication about Anti-Depressants message board, open discussion, and online support.
Forum rules
We are not professionals on this site, nor are any of the members. Always consult with your physician or other doctor about any type of medications.

Weight gain

Postby ialeta » Thu Mar 09, 2017 5:17 pm

Hello, so my psychiatrist put me on sertraline 50 mg and quetiapine 200 mg and I'm worried I'll gain weight since my weight's already a problem. Is there any way to avoid weight gain?

Also, do any of you know why people gain weight using these drugs? Is it because of increased appetite or because of slowed metabolism?

And what would happen if I were to drink alcohol while on meds?
ialeta
Consumer 0
Consumer 0
 
Posts: 1
Joined: Thu Mar 09, 2017 5:07 pm
Local time: Thu Jun 20, 2019 4:49 am
Blog: View Blog (0)


ADVERTISEMENT

Return to Anti-Depressants




  • Related articles
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users and 2 guests